# SDR 98ZZZX3120

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 1130021089
- Condition: Failed
- Location: Fuel Pressure
- Part time: 484 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH UNIT INOPERATIVE.  FAILS TO INDICATE ANY PRESSSURE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
